# SDR ASAA2015092813258

- Difficulty date: September 28, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 51,713 hours, 23,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AREA LIGHT, AISLE LIGHT, INOPERATIVE AT ROW 23 RT.  ACFT GROUNDED. REPLACED THE LAMP AND TESTED IAW MM 33-51-03-960-801, OPS NORMAL.
